C. Aliprantis and K. Border, Infinite dimensional analysis. A hitchhiker's guide, 2006.

G. Barles and P. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations, 29th IEEE Conference on Decision and Control, pp.271-283, 1991.
DOI : 10.1109/CDC.1990.204046

D. P. Bertsekas and S. E. Shreve, Stochastic optimal control : the discrete time case, 1978.

J. F. Bonnans and A. Shapiro, Perturbation analysis of optimization problems. Springer Series in Operations Research, 2000.

B. Bouchard and N. Touzi, Weak Dynamic Programming Principle for Viscosity Solutions, SIAM Journal on Control and Optimization, vol.49, issue.3, pp.948-962, 2011.
DOI : 10.1137/090752328

URL : https://hal.archives-ouvertes.fr/hal-00367355

D. L. Burkholder, B. J. Davis, and R. F. Gundy, Integral inequalities for convex functions of operators on martingales, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, pp.223-240, 1972.

N. Christopeit, Discrete Approximation of Continuous Time Stochastic Control Systems, SIAM Journal on Control and Optimization, vol.21, issue.1, pp.17-40, 1983.
DOI : 10.1137/0321002

D. S. Clark, Short proof of a discrete gronwall inequality, Discrete Applied Mathematics, vol.16, issue.3, pp.279-281, 1987.
DOI : 10.1016/0166-218X(87)90064-3

E. B. Dynkin and A. A. Yushkevich, Controlled Markov processes, volume 235 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1979.

W. H. Fleming and R. W. , Deterministic and stochastic optimal control, Applications of Mathematics, issue.1, 1975.
DOI : 10.1007/978-1-4612-6380-7

W. H. Fleming and H. M. Soner, Controlled Markov processes and viscosity solutions, Applications of Mathematics, vol.25, 1993.

W. H. Fleming and H. M. Soner, Controlled Markov processes and viscosity solutions, volume 25 of Stochastic Modelling and Applied Probability, 2006.

I. I. Gikhman and A. V. Skorohod, Controlled stochastic processes, 1979.

N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, 1981.

N. Krylov, Approximating Value Functions for Controlled Degenerate Diffusion Processes by Using Piece-Wise Constant Policies, Electronic Journal of Probability, vol.4, issue.0, pp.1-19, 1999.
DOI : 10.1214/EJP.v4-39

N. V. Krylov, Mean value theorems for stochastic integrals, The Annals of Probability, vol.29, issue.1, pp.385-410, 2001.
DOI : 10.1214/aop/1008956335

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

N. V. Krylov, Controlled diffusion processes, 2008.
DOI : 10.1007/978-1-4612-6051-6

H. Kushner, Probability methods for approximations in stochastic control and for elliptic equations, Mathematics in Science and Engineering, vol.129, 1977.

P. Lions, Optimal control of diffustion processes and hamilton-jacobi-bellman equations part I: the dynamic programming principle and application, Communications in Partial Differential Equations, vol.9, issue.10, pp.1101-1174, 1983.
DOI : 10.1080/03605308308820297

P. Lions, Optimal control of diffusion processes and hamilton???jacobi???bellman equations part 2 : viscosity solutions and uniqueness, Communications in Partial Differential Equations, vol.25, issue.11, pp.1229-1276, 1983.
DOI : 10.1080/03605308308820301

P. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. III. Regularity of the optimal cost function A variational formula for stochastic controls and some applications, Nonlinear partial differential equations and their applications.Colì ege de France seminar, pp.95-205539, 1981.

M. Nisio, Stochastic control theory. Dynamic programming principle, 2015.

L. Pontryagin, V. Boltyanski?-i, R. Gamkrelidze, and E. Mishchenko, The mathematical theory of optimal processes, 1986.

M. L. Puterman, Markov decision processes: discrete stochastic dynamic programming Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, 1994.
DOI : 10.1002/9780470316887

S. Srivastava, A Course on Borel Sets, 1998.
DOI : 10.1007/978-3-642-85473-6

N. Touzi, Optimal stochastic control, stochastic target problems, and backward SDE, volume 29 of Fields Institute Monographs, Fields Institute for Research in Mathematical Sciences

J. Yong and X. Zhou, Stochastic controls, Hamiltonian systems and HJB equations, 2000.

A. A. Yushkevich and R. Y. Chitashvili, Controlled random sequences and Markov chains, Russian Mathematical Surveys, vol.37, issue.6, p.239, 1982.
DOI : 10.1070/RM1982v037n06ABEH004028